# SDR DXTA200702048

- Difficulty date: March 25, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N142QS
- Make and model: Beech 400A
- Aircraft serial: RK432
- Aircraft time: 976 hours, 882 cycles
- Engine: Pwa JT15D5
- Engine time: 976 hours, 882 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overtemp
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, NOTICED YAW JUST BEFORE ROTATION. NORMAL TAKEOFF.  WHEN LEVEL AT 3000 FT - 200KTS NOTICED RT ENGINE OIL TEMP IN RED.  REDUCED THRUST OIL TEMP OUT OF RED, LANDED.  FOUND RIGHT ENGINE OIL TEMP/PRESS GAUGE INCORRECT. REMOVED RIGHT ENGINE OIL TEMP/PRESSURE GAUGE AND INSTALLED AN OVERHAULED INDICATOR.  ALL WORK PERFORMED IAW HAWKER 400XP MM 31-10-00.
